# SDR CA030611003

- Difficulty date: June 10, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 26,269 hours
- Engine: Cfmint CFM565C4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Cracked
- Location: Nr 3 & 4 Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATOR HAS IDENTIFIED CRACKS IN BOTH THE NR 3 AND 4 IN-BOARD THRUST REVERSER HALF, J-RINGS, ON AIRCRAFT 904. THE CRACKS ARE THE SUBJECT OF AD 2003-108 (B), BUT OPERATOR HAS NOT COMMENCED THE AD INSPECTION AS  IT IS ONLY DUE BEFORE 6666 FC OR WITHIN 2166 FC FROM THE AD EFFECTIVE DATE OF MARCH 29,2003. OPERATOR IMMEDIATELY ADVISED AIRBUS OF THE FINDINGS AND AIRBUS INDICATED THAT NO APPROVED REPAIRS CURRENTLY EXIST AND THE REVERSER HALVES WILL REQUIRE REPLACEMENT. OPERATOR IS CURRENTLY INTHE PROCESS OF OBTAININGTWO REPLACEMENT REVERSER HALVES.
